Second order systems with nonlinear nonlocal boundary conditions

Mawhin, Jean and Przeradzki, Bogdan and Szymańska-Dębowska, Katarzyna: Second order systems with nonlinear nonlocal boundary conditions. (2018)

Cikk, tanulmány, mű

Download (411kB) | Preview


This paper is concerned with the second order differential equation with not necessarily linear nonlocal boundary condition. The existence of solutions is obtained using the properties of the Leray–Schauder degree. The results generalize and improve some known results with linear nonlocal boundary conditions.

Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 56
ISSN: 1417-3875
Page Range: pp. 1-11
Uncontrolled Keywords: Differenciálegyenlet - határérték, Másodrendű - differenciálegyenlet, Differenciálegyenlet - nemlineáris
Additional Information: Bibliogr.: p. 10-11. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 07. 09:54
Last Modified: 2020. Jul. 29. 12:20

Actions (login required)

View Item View Item